# SDR USAA2013062500007

- Difficulty date: June 24, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 42,385 hours, 15,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3861
- Condition: Failed
- Location: Emergency Lights
- Part time: 42,385 hours, 15,522 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN EMERGENCY POWER SUPPLY UNIT OPS TEST FAILED.  R & R EMERGENCY POWER SUPPLY UNIT.
